# SDR CA960529012

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 207A
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Conrod Bolt
- Part number: 629340
- Condition: Failed
- Location: #2 Rod
- Part time: 1,429 hours
- Stage of operation: TO
- Nature of condition: E, R, K
- Precautionary procedure: C, D

## Discrepancy

(CAN)ON POWER APPLICATION FOR TAKEOFF, SEVERE VIBRATION FROM ENGINE. POWER REDUCED AND ENGINE STOPPED. #2 CONNECTING ROD FAILED AND EXITED THE TOP OF CASE. CONROD CAP BOLTS FAILED.
